# SDR USAA950851

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47216
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Part time: 71,857 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-1 CHECK INSPECTION, FOUND .5 INCH CRACK IN VERTICAL STAB ATTACH ANGLE VERTICAL LEG AFT END LEFT SIDE.  INSTALLED DOUBLER REPAIR 14 INCHES IN LENGTH PER SRM 53-05 FIG 23A.  (M)
